I had master health and found that others are fine but globulin levels have dropped
They have come down by nearly 9 points., .compared to the previous one tken say around 2 years back
,It is now at the low end of normal.(it was 3.2 earlier now it is 2.3).
during the same period albumin was up from 4.1 to 4.6 .Thus .a/g ratio has also risen
.Dr did not throw much light on this .he said things are o.k .
the dr said It is albumin which should not go down and is of more importance ..and a/g ratio higher is o.k
from what i have read on internet I come to know that malnutrition poor liver /kidney function etc are some of the
reasons for low globulins apart from many reasons .
I have had hysterectomy more than an year back due to too much menstural blood loss and had one bottle of blood transfused that time.I dont know if this has any role in this .
My digestion is not that good since a long time.,( had fat positive in stools) nine years back .That time dr said it is no big deal
I have a doubt if my pancreatic function is not good.But dr says I dont have diabetes
That means I guess not sure the fat in stools was due to nutrients are absorbed properly ..Mal absorption.
. My doubt is swhat could be the possible reason for globulin getting dropped and albumin increase ?
my serum creatinine is at low normal of the labs .. I am a vegeterian
does dehydration or premature aging( due to hysterectomy etc,) have a role in all this .
I read on google that low globulins throw open the gates to possible easy infections and serious dieseases .
I am worried on this aspect .
What can I do to increase globulins without increasing albumins
I also wish to know how can I increase my protein and nutrient absorption. .. ?
My over all health and mind frame is fine.
additonal details .
Liver test was o.k (according to the doctor) .Lipid profile : ldl and total cholesterol /triglycerides was elevated first time with 6 hours fast .Dr doubted it and asked to repeat with 12 hour fast... in repeat after one week dr said it was o.k .
But still the dr has asked me to take rozavel 10 mg (From what i read on the net i think so it was prescribed to me to bring down ldl )
and I wish to know if it is safe for the liver and kidneys to take rozavel., and is it o.k if i dont take for a week or so in
pschylogically after hysterectomy I think so I have developed a disliking for drugs and too much too frequent
according to the dr .kIdney function test was o.k .
Hi, yes usually the albumin globulin ratio is important as this is altered in liver disorders. Low levels of globulins are seen in immunocompromised patients, poor dietary habits, malabsorption and liver or kidney disease. But please dont worry about this, as doctors treat symptoms and not lab values. So, take care, be happy and eat a well balanced diet. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.